Ask an expert
Question

04 Apr 2006

Nur-isterate - pregnant?
I used to be on Nur-isterate injection for 1 yeat uptil Feb 06. I was supposed to get a new injection on the 15 Feb 06 but never returned. I have been getting mood swings, tender nipples, full feeling in my lower pelvis. I urinate frequently and have irritated legs. I feel like I cant consentrate and feel like I am getting flu.My skin and hair are different aswell.

Could I be pregnant?
Answer 6,526 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Unlikely. return to pregnancy could take up to 6 months after nuristerat but do a preg test to be sure.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.